| Model Number |
100603503 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Customer complained that the meter has a err message problem.Manufacturing records will be reviewed right after receiving the serial number and other device information.The device is not returned yet.Relevant investigation will be initiated after receiving those information.The user has not yet provided the nonconforming meter or related information.The fields for lot or batch number, serial number, and manufacturing date cannot be filled in.If the user provides the relevant information later, it will be filled in accordingly.
Event or Problem Description
Error message of the self-monitoring blood glucose meter (model emv).